On The Pill But Could Be Preg HELP

1 Replies
Kelly - July 22

I had s_x with my boyfriend(July 15). We wore a condom a few times, but the times we didn't he pulled out when he came.A few hours later I started my period(which was supposed to happen).I am also on the pill.Now I just feel weird.My stomach hurts, I've had a loss in appet_te, and I've felt like I was going to throw up.I know I may not be pregnant, but I really don't know the possibilities.Could I be?

 

anon - July 22

No form of contraception is 100% effective, and there is always a possibility of being pregnant but that is something you really need to discuss with your boyfriend before you guys even have s_x. What most pills do is they usually stop you from ovulating and make the lining of the womb ( the blood you discharge when you have your period) a lot thicker and harder for a fertilized egg to implant. Statistically for every 2000 women that are on the pill per year, and effectivley use it, 1 will fall pregnant. Usually when you get your period you are pretty much okay. But it would be a good idea to start to chart your monthy cycle, some days you might feel a sore stomach or tenderness of the breats, so write that down on a calender. That way you are becoming more in tune with your body and you begin to know what is normal in your cycle and what isn't. But I wouldn't stress.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?